I took a sertraline pill randomly yesterday. It was 100 mg I believe. I took a few hits off a blunt with my friends. A few hours later I felt really weird. Had a headache felt drowsy. I wasn't too worried because I'd felt like this on an anti depressant before. However when I tried to sleep I got visuals very similar to an acid trip. Shapes and lights shifting in my eyes wether they were closed or open. Shaking, sweating, dilated pupils. I woke my mom she wouldn't believe me. I slept for three hours, woke up and I'm still having the visuals. It's been less than 24 hours since taking the Zoloft. What do I do??? What does all of this mean?
Strong Hallucinations on one Zoloft pill?
- 28 Jun 2016 by leibunny
- 2 Jul 2016
- zoloft, depression, bipolar disorder, headache, social anxiety disorder, generalized anxiety disorder, sertraline, anxiety and stress, hallucination, pill
Added 28 Jun 2016:
I'm still hallucinating and I'm going to a hospital
Bunny; you have 3 of the best here giving you all the same answer's That are great by the way. You have some serious thinking to do. Do you want a normal life or screw around with a few friend that you won't even remember in a few years more than likely. Time to set some goals for yourself. Stick with just what the doctor has prescribed for you and leave the other mind altering drugs out of your life. you have to make the choice.
I have 3 dead brothers to tell you the results of the wrong choice. so don't mix anykind of medicines without a doctor of pharmacist advice. Best wishes; Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 May 2011 • 7 answers
Posted 10 Oct 2012 • 8 answers
Posted 7 Feb 2013 • 3 answers
Posted 5 Apr 2013 • 3 answers
Posted 2 Apr 2015 • 3 answers